My mother-in-law suffers from RA. She is also one of thoes people who like to read those drug books and self-help books. Would the fact that she takes an abundace of natural meds. and vitamins all throughout the day everyday combined with her perscription meds. cause here to feel light headed, dizzy, just so tired that she doesn’t feel like getting up and doing anything. She will not even get out of the house.
Can I get the flu shot while taking methotrexate and enbrel?
Does the fact that i have RA mean that my life will shortened, does this always happen to RA sufferers?? this is very worrying.
I have a mild form of rheumatoid arthritis serum positive, treated with Plaquinel 400mg daily and Naproxan 1000mg daily for the past 6 years. I have had no problems with the arthritis in all that time and still don’t. My question is about the Plaquinel. This summer I started having skin discoloration on the top of both of my feet. The color of my skin turned a deep blackish blue color. Could this be caused by the Plaquinel and a reaction with sunbathing? Since being out of the sun the blackish blue color has faded but I can still see some discoloration in areas. How can I find out for sure if this is caused by my meds? And if it is caused by Plaquinel is skin discoloration reason enough to stop taking it? Having a mild disease I would hate to go onto stronger meds unless it is necessary.
Just diagnosed for RA. My Anti CCP score was over 250. Doctor said it was one of the highest she’s ever seen. No joint damage yet (from the xrays.) But I’m being put on Plaquenil, which is apparently for milder arthritis. Doesn’t my high CCP score indicate an agressive form of the disease, and shouldn’t I be on a stronger medication? thank you….